CSpace
Asymptotic properties of distributed social sampling algorithm
Liu, Qian1,2; He, Xingkang3; Fang, Haitao1,2
2020
Source PublicationSCIENCE CHINA-INFORMATION SCIENCES
ISSN1674-733X
Volume63Issue:1Pages:15
AbstractSocial sampling is a novel randomized message passing protocol inspired by social communication for opinion formation in social networks. In a typical social sampling algorithm, each agent holds a sample from the empirical distribution of social opinions at initial time, and it collaborates with other agents in a distributed manner to estimate the initial empirical distribution by randomly sampling a message from current distribution estimate. In this paper, we focus on analyzing the theoretical properties of the distributed social sampling algorithm over random networks. First, we provide a framework based on stochastic approximation to study the asymptotic properties of the algorithm. Then, under mild conditions, we prove that the estimates of all agents converge to a common random distribution, which is composed of the initial empirical distribution and the accumulation of quantized error. Besides, by tuning algorithm parameters, we prove the strong consistency, namely, the distribution estimates of agents almost surely converge to the initial empirical distribution. Furthermore, the asymptotic normality of estimation error generated by distributed social sample algorithm is addressed. Finally, we provide a numerical simulation to validate the theoretical results of this paper.
Keywordsocial networks opinion formation social sampling stochastic approximation random networks asymptotic normality
DOI10.1007/s11432-019-9890-5
Indexed BySCI
Language英语
Funding ProjectNational Key Research and Development Program of China[2016YFB0901900] ; National Natural Science Foundation of China[61573345]
WOS Research AreaComputer Science ; Engineering
WOS SubjectComputer Science, Information Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000517247500001
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50877
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHe, Xingkang
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.KTH Royal Inst Technol, Sch Elect Engn & Comp Sci, ACCESS Linnaeus Ctr, SE-10044 Stockholm, Sweden
Recommended Citation
GB/T 7714
Liu, Qian,He, Xingkang,Fang, Haitao. Asymptotic properties of distributed social sampling algorithm[J]. SCIENCE CHINA-INFORMATION SCIENCES,2020,63(1):15.
APA Liu, Qian,He, Xingkang,&Fang, Haitao.(2020).Asymptotic properties of distributed social sampling algorithm.SCIENCE CHINA-INFORMATION SCIENCES,63(1),15.
MLA Liu, Qian,et al."Asymptotic properties of distributed social sampling algorithm".SCIENCE CHINA-INFORMATION SCIENCES 63.1(2020):15.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Qian]'s Articles
[He, Xingkang]'s Articles
[Fang, Haitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Qian]'s Articles
[He, Xingkang]'s Articles
[Fang, Haitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Qian]'s Articles
[He, Xingkang]'s Articles
[Fang, Haitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.